2003 journal article
On the existence of Hamiltonian paths in the cover graph of M(n)
DISCRETE MATHEMATICS, 262(1-3), 241–252.
By: C. Savage n , I. Shields* & D. West *
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)